# SDR YENA2024122601592

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 87,368 hours, 32,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 68 RH SIDE AT LOWER I/B FASTENER HOLE AT DOOR STOP FITTING#1, CRACK DIRECTION IS 6 OCLOCK, LAYER AFFECTED IS FRAME AT AFT GALLEY AREA. (1 EA); (RESOLVED ON W/O: 1316756 TASKCARD: NR-00027) PERFORMED PERMANENT REPAIR ON FR 68 RH LOWER I/B FASTENER HOLE OF DOOR STOP FITTING !3 IAW A320 SRM 53-41-12-300-011 FIG 008 STEP 2.A. THIS REPAIR IS CAT B, INSP THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 19700 FC (FH NOT RELEVANT), SUB INSP AT INTERVALS 19700 FC (FH NOT RELEVANT) INSP METHOD HFEC IAW A320 SRI 53-41-12-205-010 TABLE 6. REF AEROMAN NR 2024-444312. FUR-A320-53-01784.
